# SDR UIEA2012061300264

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 69,185 hours, 17,637 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION DOOR BENT T/E AFT CORNER.  ACCOMPLISHED EO 6752A005, REF ITEM PART 1.
